# SDR AWXA9500330

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688125
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C14 INSPECTION, FOUND 'L' ANGLE CORRODED AT L1 ENTRY.  REMOVED AND REPLACED L1 DOOR CHORD IAW SRM 51-30-2.  (W)
